# SDR FDEA201112155285

- Difficulty date: December 15, 2011
- Submitted: January 4, 2012
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 64,894 hours, 11,316 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2984501
- Condition: Chafed
- Location: Left Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING L/E UPPER SKIN, FOUND CHAFED.  CARRIED OUT REPAIR IAW SRM 57-40-02, FIG 201, REPAIR 8, REV 48. THIS REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 113.
